Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Mingione

Boundary regularity for vectorial problems

created by mingione on 24 Feb 2012

[BibTeX]

Published Paper

Inserted: 24 feb 2012
Last Updated: 24 feb 2012

Journal: Amer. Math. Soc. Trans. (Ser. 2)
Volume: 229
Pages: 173--195
Year: 2010

Abstract:

This paper surveys recent results concerning boundary regularity of solutions to elliptic and parabolic systems, and minima of integral functionals of the Calculus of Variations.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1